# SDR MWEA99838

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 59341391
- Condition: Failed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT LIGHT IS INOPERATIVE.  MAINTENANCE TROUBLESHOT AND REPAIRED GROUND FROM LIGHT BRACKET TO AIRFRAME.
